期刊论文

年度 论文名称
2011 黄恩恩;蓝青玉;郭炳伸*, 2011.09, '汇率与市场取价: 台湾人造纤维梭织布出口实证, ' 经济论文, Vol.40, No.3, pp.417-446.(TSSCI)(*为通讯作者), vol. 357133, Sep. 2011
2011 Chen, Sheng-Syan;Robin K. Chou;Yun-Chi Lee, 2011.09, 'Bidders’ Strategic Timing of Acquisition Announcements and the Effects of Payment Method on Target Returns and Competing Bids, ' Journal of Banking and Finance, Vol.35, No.9, pp.2231-2244.(SSCI), vol. 330133, Sep. 2011
2011 Chien-Hsiu Lin*, 2011.09, 'Exchange Rate Exposure in the Asian Emerging Markets, ' Journal of Multinational Financial Management, Vol.21, pp.224-238.(*为通讯作者), vol. 336421, Sep. 2011
2011 Chi, N.*;Lin, Y.Y., 2011.09, 'Beyond the High-Performance Paradigm: Exploring the Curvilinear Relationship between High-Performance Work Systems and Organizational Performance in Taiwanese Manufacturing Firms, ' British Journal of Industrial Relations, Vol.49, No.3, pp.486-514.(SSCI)(*为通讯作者), vol. 295866, Sep. 2011
2011 王雅芳;周玲台*, 2011.09, 'Impact of Restatement Characteristics and Subsequent Earnings Management on Post-Sox Executive Turnover, ' Review of Business, Vol.31, No.2, pp.24-50.(Cabell's Directory & ABI)(*为通讯作者), vol. 347676, Sep. 2011
2011 馀清祥*;黄泓智, 2011.09, 'A Study of Incidence Experience for Taiwan Life Insurance, ' Geneva Papers on Risk and Insurance – Issues and Practice, Vol.36, No.0, pp.718-733.(SSCI)(*为通讯作者), vol. 352344, Sep. 2011
2011 Chan, A. L-C*;Lin, S.;Strong, N, 2011.09, 'Earnings components and the asymmetric timeliness of earnings: the case of FRS 3 in the UK, ' Accounting and Business Research, Vol.41, No.4, pp.393-410.(SSCI)(*为通讯作者), vol. 335931, Sep. 2011
2011 Cheng-Chieh Hsiao*;邱志圣, 2011.09, 'The Effects of a Player''s Network Centrality on Resource Accessibility, Game Enjoyment, and Continuance Intention: A Study on Online Gaming Communities, ' Electronic Commerce Research and Applications,.(SSCI, SCIE)(*为通讯作者)(本论着未刊登但已被接受), vol. 346475, Sep. 2011
2011 萧瑞麟;欧素华;陈蕙芬, 2011.08, '市集脉络:由组织例规分析资讯科技的创新来源, ' 中山管理评论, Vol.19, No.2, pp.459-491.(TSSCI), vol. 308447, Aug. 2011
2011 Meng-Rong Li*;Tzong-Hann Shieh;馀清祥;Pin Lee;Yu-Tso Li, 2011.08, 'Parabola Method in Ordinary Differential Equation, ' Taiwanese Journal of Mathematics, Vol.15, No.4, pp.1841-1857.(SCIE, SCI)(*为通讯作者), vol. 316387, Aug. 2011